# SDR CA140721020

- Difficulty date: December 23, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISCOVERED TO HAVE WATER LEAKING INTO THE CABIN AROUND THE AFT LT WING TO FUSELAGE ATTACH FRAME, X 373.150.  THE FWD WING TO FUSELAGE ATTACH FRAME WAS INSPECTED FOR PRESENCE OF WATER.  STAINING DUE TO WATER INGRESS WAS EVIDENT AROUND THE BOLT HEADS.  CORRODED HARDWARE NOTED AT LT REAR WING TO FUSELAGE STRUTS.
